Alert archive / Indiana / River Flood Warnings in 2010

River Flood Warning 13, NWS Northern Indiana

April 26, 2010Defiance County, Ohio; Allen County, DeKalb County, Indiana

NWS Northern Indiana issued this river flood warning at Apr 26, 2010, 11:10 AM EDT for Defiance County, Ohio; Allen County, DeKalb County, Indiana. It took effect at Apr 26, 2010, 9:00 PM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2010, 11:10 AM EDT (15:10 UTC)
In effect from
Apr 26, 2010, 9:00 PM EDT
Expired
Apr 28, 2010, 10:29 AM EDT
In force
37 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Allen County, IN, DeKalb County, IN, Defiance County, OH

The radar

The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) near Newville (NVLI3). The gauge peaked at 11.64 ft at Apr 28, 2010, 4:00 PM EDT.

actionminormoderate5101504/2604/2704/2804/29
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WGUS43 KIWX 261510
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1110 AM EDT MON APR 26 2010

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA WILL CAUSE THE SAINT JOSEPH 
RIVER OHIO ABOVE NEWVILLE TO RISE TO NEAR MINOR FLOOD STAGE MONDAY 
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC003-033-OHC039-271510-
/O.NEW.KIWX.FL.W.0013.100427T0100Z-000000T0000Z/
/NVLI3.1.ER.100427T0100Z.100428T1200Z.000000T0000Z.NO/
1110 AM EDT MON APR 26 2010

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 10 AM MONDAY THE STAGE WAS 10.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY NIGHT AND 
  CREST NEAR 12.5 FEET AROUND  8 PM WEDNESDAY APRIL 28.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$
4 follow-up statements
338 
WGUS83 KIWX 270220
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1020 PM EDT MON APR 26 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA WILL CAUSE THE SAINT JOSEPH 
RIVER OHIO ABOVE NEWVILLE TO RISE TO NEAR MINOR FLOOD STAGE WEDNESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC003-033-OHC039-280220-
/O.CON.KIWX.FL.W.0013.000000T0000Z-000000T0000Z/
/NVLI3.1.ER.100428T1800Z.100430T1200Z.000000T0000Z.NO/
1020 PM EDT MON APR 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 10.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY 
  AFTERNOON AND CREST NEAR 12.3 FEET AROUND  8 AM FRIDAY APRIL 30. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET WHICH OCCURRED 
  ON DEC 14 2007.

$$
779 
WGUS83 KIWX 271429
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1029 AM EDT TUE APR 27 2010

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
.RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG PORTIONS OF THE 
SAINT JOSEPH RIVER OHIO AND TIFFIN RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC003-033-OHC039-281429-
/O.EXT.KIWX.FL.W.0013.000000T0000Z-100501T1200Z/
/NVLI3.1.ER.100428T0500Z.100428T1200Z.100430T1200Z.NO/
1029 AM EDT TUE APR 27 2010


  FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE 
* UNTIL SATURDAY MORNING.
* AT 9 AM TUESDAY THE STAGE WAS 11.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY 
  WEDNESDAY MORNING  AND CREST NEAR 12.1 FEET AROUND  2 PM WEDNESDAY 
  APRIL 28 AND FALL BELOW FLOOD STAGE AROUND  8 AM FRIDAY APRIL 30.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$

OHC039-051-171-281429-
/O.EXT.KIWX.FL.W.0012.000000T0000Z-100501T1500Z/
/STRO1.1.ER.100426T1040Z.100429T0000Z.100430T1500Z.NO/
1029 AM EDT TUE APR 27 2010


  FOR THE TIFFIN RIVER NEAR STRYKER 
* UNTIL SATURDAY MORNING.
* AT 10 AM TUESDAY THE STAGE WAS 11.8 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.2 FEET AROUND  2 
  AM THURSDAY APRIL 29 AND FALL BELOW FLOOD STAGE AROUND 11 AM FRIDAY
  APRIL 30.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

$$
881 
WGUS83 KIWX 280237
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1037 PM EDT TUE APR 27 2010

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
  
..RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG PORTIONS OF THE
SAINT JOSEPH RIVER OHIO AND TIFFIN RIVER. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

OHC171-290237-
/O.CON.KIWX.FL.W.0014.100428T1100Z-100502T0700Z/
/MONO1.1.ER.100428T1100Z.100429T1200Z.100501T0700Z.NO/
1037 PM EDT TUE APR 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* FROM WEDNESDAY MORNING TO LATE SATURDAY NIGHT.
* AT 7 AM TUESDAY THE STAGE WAS 11.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY MORNING
  AND CREST NEAR 12.3 FEET AROUND  8 PM THURSDAY APRIL 29 AND FALL 
  BELOW FLOOD STAGE AROUND  3 AM SATURDAY MAY  1.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$

INC003-033-OHC039-290237-
/O.EXT.KIWX.FL.W.0013.000000T0000Z-100502T0006Z/
/NVLI3.1.ER.100428T2226Z.100429T0600Z.100501T0006Z.NO/
1037 PM EDT TUE APR 27 2010


  FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE 
* UNTIL SATURDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 11.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$

OHC039-051-171-290237-
/O.EXT.KIWX.FL.W.0012.000000T0000Z-100501T2100Z/
/STRO1.1.ER.100426T1040Z.100429T0000Z.100430T2100Z.NO/
1037 PM EDT TUE APR 27 2010


  FOR THE TIFFIN RIVER NEAR STRYKER 
* UNTIL SATURDAY AFTERNOON.
* AT 10 PM TUESDAY THE STAGE WAS 12.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.4 FEET AROUND  2 
  AM THURSDAY APRIL 29 AND FALL BELOW FLOOD STAGE AROUND  5 PM FRIDAY
  APRIL 30.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

$$
904 
WGUS83 KIWX 281429
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1029 AM EDT WED APR 28 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC171-281459-
/O.CAN.KIWX.FL.W.0014.000000T0000Z-100502T0700Z/
/MONO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1029 AM EDT WED APR 28 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* AT 7 AM WEDNESDAY THE STAGE WAS 11.5 FEET
* FLOOD STAGE IS 12.0 FEET.

$$

INC003-033-OHC039-281459-
/O.CAN.KIWX.FL.W.0013.000000T0000Z-100502T0006Z/
/NVLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1029 AM EDT WED APR 28 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* AT 9 AM WEDNESDAY THE STAGE WAS 11.6 FEET
* FLOOD STAGE IS 12.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 26, 7:38 AM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 26, 7:38 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 AM EDT MON APR 26 2010

.AVIATION...
LOW PRESSURE OVER OHIO WILL CONTINUE TO MOVE EAST TODAY WITH DRY
NORTHERLY FLOW IN ITS WAKE PRODUCING RAPID CLEARING FROM NW TO SE.
VFR CIGS AT KSBN WILL SCATTER OUT EARLY THIS MORNING WHILE LINGERING
-RA AT KFWA WILL COME TO AN END WITH CIGS IMPROVING TO MVFR AROUND
MIDDAY. NORTHERLY WINDS 10-15 KNOTS GUSTING TO 20 KNOTS THIS
AFTERNOON EASING AFTER SUNSET.

&&

.PREV DISCUSSION... /ISSUED 347 AM EDT MON APR 26 2010/

SHORT TERM...

TODAY THROUGH TUESDAY NIGHT

SLOW MOVING CUT OFF LOW AND ASSOCIATED SFC REFLECTION CONTINUES ITS
SLOW DEPARTURE FROM THE REGION. LIGHT TO MODERATE RAIN CONTINUES
OVER THE EASTERN HALF OF THE FA WITH...MUCH DRIER AIR BEGINNING TO
WORK INTO THE THE REGION PER STAUNCH NORTHERLY FLOW. WEAK UPGLIDE
NEAR AN ASSOCIATED DEFORMATION ZONE LINGERS ACROSS NW OH...WITH THE
HEAVIEST RAIN ACROSS SE MI AND NW OH. SYNOPTICALLY HEIGHTS CONTINUE
TO FALL ACROSS SE CANADA AND THE NE CONUS...AS A MASSIVE VORTEX
RETROGRADES INTO THE NE CONUS. THIS SYSTEM WILL ENGULF THE LOCAL
UPPER VORTEX...WITH PHASING/MERGER PROCESSES LIFTING THE SYSTEM
RAPIDLY OUT OF THE AREA TODAY...AS A NORTHERN PLAINS IMPULSE DIVES
SE INTO THE WESTERN MIDWEST AND CENTRAL MISSISSIPPI VALLEY TONIGHT.
THIS SYSTEM WILL MISS THE FA WITH ONLY CIRRUS EXPECTED TO IMPACT
SENSIBLE WX. NO ONE SET OF GUIDANCE FAVORED AS FORECAST MODEL
DIFFERENCE ARE NEGLIGIBLE...WITH GOOD AGREEMENT IN SFC AND UPPER AIR
OBS.

TODAY...LINGERING UPPER VORTEX AND ASSOCIATED SFC CYCLONE WILL
CONTINUE TO FILL...EJECTING RAPIDLY OUT OF THE REGION AS PHASING
WITH THE SE CANADIAN IMPULSE ENSUES. NORTHERLY FLOW ON THE BACKSIDE
OF THE SYSTEM WILL PROMOTE RAPID LL DRYING WITH RAIN ENDING BY LATE
MORNING OVER MUCH OF THE FA. CIGS WILL QUICKLY BREAK WITH MOSTLY
SUNNY SKIES EXPECTED BY AFTERNOON ACROSS THE NW ZONES...SPREADING
SE THROUGH EVENING. TEMPS WILL RESPOND TO INSOLATION WITH COOLER
THERMAL FIELD LIMITING HIGHS TO THE LOWER 60S. COOLER READINGS CAN
BE EXPECTED ALONG THE SHORE OF LK MI PER LONG FETCH MODIFIED
NORTHERLY FLOW...AND ALSO IN THE SE FA WHERE CLOUDS WILL LINGER
THROUGH MUCH OF THE DAY.

TONIGHT...WEAK SFC HIGH PRESSURE WILL BUILD INTO THE
REGION...SUPPORTING MOSTLY CLEAR SKIES. NEG THETA-E ADV WILL ALLOW
FOR COOLER CONDITIONS WITH LOWS IN THE 30S EXPECTED. PATCHY FROST
MAY BE A POSSIBILITY IN SOUTHERN MI IF DECOUPLING OCCURS FOR A
PROLONGED PERIOD...BUT A REINFORCED SFC PRESSURE GRADIENT PER THE
ADVANCING WESTERN MIDWEST DISTURBANCE SHOULD HELP WITH LL MIXING.

TUES...DIVING SE CANADIAN DISTURBANCE WILL SUPPORT MODERATE CAA INTO
THE REGION PER NE FLOW UPPER. H85 T/S DROP TO NEAR ZERO C WITH MUCH
DRIER LL AIR PUSHING INTO THE REGION. DEEP MIXING IS EXPECTED...WITH
MIXING EXTENDING UP TO AROUND H8....SUPPORTING HIGHS IN THE 50S AT
MOST PLACES UNDER STRONG SUPERADIABATS NEAR THE SFC. COOLER
CONDITIONS ONCE AGAIN EXPECTED NEAR LK MI GIVEN A DIURNAL BAROCLINIC
CIRCULATION UNDER DEEP MIXING AND AMPLE INSOLATION. CLEAR SKIES/DRY
AIR IN PLACE/AND LIGHT WINDS WILL SUPPORT AREAS OF FROST TUE
NIGHT...WITH WIDESPREAD FROST LIKELY ACROSS PORTIONS OF NE
IN/SOUTHERN MI/AND NW OH. A PERIOD OF FREEZING TEMPS ALSO LOOKS
POSSIBLE DEPENDING ON THE AMOUNT OF CIRRUS/DECOUPLING/AND LL DRYING.
A FROST ADV IS LIKELY...BUT THE  POTENTIAL IS THERE FOR A FREEZE
WARNING AT SOME LOCATIONS. THIS WILL NEED TO BE WATCHED.

LONG TERM...
SFC RIDGING CNTRD THROUGH THE WRN LAKES BEGINS THE PD YET QUICKLY
SHIFTS OUT INTO THE WRN ATL W/IMPRESSIVE RTN FLW DVLPG IN RESPONSE
TO SIG HGT AMPLIFICATION ALOFT COMMENSURATE W/STG SW OVR THE NEPAC
THIS MORNING DIGGING INTO THE SWRN US TUE. BLDG DOWNSTREAM HGTS
YIELD FAIRLY VIGOROUS LL THERMAL RIDGE LATE WEEK AND ACCENTUATED IN
ECMWF H85 THERMAL PROGS. THUS WILL CONT TO HOLD W/GRIDDED TEMPS WELL
ABV MEX MOS GUIDANCE FM DY4 (THU) AND BEYOND.

PLACEMENT OF ACTIVE FNTL ZONE SANDWICHED BTWN WRN TROUGH/ERN RIDGE
STILL UNCERTAIN ESP W/HANDLING OF SPLITTING PAC WAVE PACKET AND
SUBSEQUENT EWD EJECTION INTO DOWNSTREAM RIDGE. HWVR STILL PREFER
IDEA CEMENTED IN ECMWF/UKMET SOLUTIONS HOLDING TROUGH FURTHER WWD
GIVEN KNOWN EWD PROGRESSION BIAS TO OP GFS IN SUCH PATTNS AND WHICH
MAINTAINS EVEN CONSISTENCY W/PRIOR GRIDS. AS SUCH AND GIVEN CONTEXT
OF IMPLIED ECMWF TIMING...WILL CONT THE POP HOLE FOR FRI. OTHERWISE
NXT WEEKEND INTO EARLY NXT WEEK LOOKS ACTIVE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...JC
LONG TERM...T
AVIATION...LUD
Hazardous weather outlook, Apr 26, 3:35 AM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
335 AM EDT MON APR 26 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-270900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
335 AM EDT MON APR 26 2010 /235 AM CDT MON APR 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD FROST IS EXPECTED TUESDAY NIGHT WITH SUB FREEZING
TEMPERATURES POSSIBLE IN OUTLYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-270900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
335 AM EDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:33 PM EDTRiver Flood WarningIWXDefiance, Fulton, Williams5 days
Apr 26, 10:58 AM EDTRiver Flood WatchIWXWilliams24 hr

Nearby

River Flood Warnings in Indiana, 2010River Flood Warnings in Ohio, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.